# SDR ANCF200600009

- Difficulty date: February 11, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 32,033 hours, 32,012 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT, DURING TAKEOFF IN SKCL AT 60 KNOTS AND ADJUSTING TAKEOFF FLEX THRUST AID PRESSURIZATION IN AUTO NR 1 OUT FLOW VALVE WENT TO FULL CLOSED, TAKEOFF WAS DISCONTINUED.  PRESSURIZATION WAS SWITCHED TO AUTO, NR 2 WORKING NORMALLY.  AS PER AMM 21-32-00 PG 201 ACCOMPLISHED BITE PROCEDURE TO BOTH CABIN PRESSURE CONTROLLER, NO HELP.  TRANSFER TO DMI 21-24-CATEGORY-C.  CABIN PRESSURE CONTROLLER NUMBER 1 WAS REPLACED.  TEST ON GROUND WAS SATISFACTORY IN ACCORDANCE WITH AMM 21-32-03 PAGE 2001.
